Global regularity for vortex patches

A. L. Bertozzi, P. Constantin

Research output: Contribution to journalArticlepeer-review

156 Scopus citations


We present a proof of Chemin's [4] result which states that the boundary of a vortex patch remains smooth for all time if it is initially smooth.

Original languageEnglish (US)
Pages (from-to)19-28
Number of pages10
JournalCommunications In Mathematical Physics
Issue number1
StatePublished - Feb 1993
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Global regularity for vortex patches'. Together they form a unique fingerprint.

Cite this